Alert archive / Louisiana / Tornado Warnings in 2024

Tornado Warning 28, NWS Lake Charles, LA

May 13, 2024Calcasieu Parish, Louisiana

NWS Lake Charles, LA issued this tornado warning at May 13, 2024, 4:23 PM CDT for Calcasieu Parish, Louisiana. It was in force for 37 min. 13 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 13, 2024, 4:23 PM CDT (21:23 UTC)
Expired
May 13, 2024, 5:00 PM CDT
In force
37 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Calcasieu Parish, LA

The radar

The Lake Charles radar (KLCH), 23 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 13, 4:41 PM CDTTORNADO3 Ne Sulphur, LAAn EF-2 tornado touched down north of Orphan Village Road in Sulphur, then tracked southeast damaging homes and businesses. On East Napoleon St. two warehouses were destroyed by the tornado. On N Cities Service HWY a gas station awning was destroyed. Portions
May 13, 4:43 PM CDTTSTM WND DMG1 Wsw Westlake, LAdamage reported on OST.
May 13, 4:44 PM CDTTSTM WND DMG3 Ene Sulphur, LASignificant damage at Wal-Mart area in Sulphur. Possible tornado.
May 13, 4:44 PM CDTTORNADO3 Ene Sulphur, LAA tornado went through the east side of Sulphur. The damage will continue to be surveyed in the morning to determine rating and path length.
May 13, 4:45 PM CDTTORNADO1 S Westlake, LABusiness owner reports front window blown out and debris inside at Bump To Bumper Auto Parts. Nearby restaurant (El Tapatio Dos) sustained partial roof damage. Across the street near Good Hope Baptist Church same observer reports roof missing / damage on a res
May 13, 4:45 PM CDTTORNADO1 W Westlake, LAAn EF-1 tornado touched down in Westlake, causing roof and exterior wall damage to several homes and businesses. The tornado crossed I-10 into downtown Lake Charles, where it caused additional roof damage to a business. Along the path, trees and power lines we
May 13, 4:46 PM CDTTSTM WND DMG5 Wsw Lake Charles, LANumerous trees were observed having fallen in the Prien area. This includes a tree on a home, and several trees across driveways. Time estimated from radar.
May 13, 4:46 PM CDTTORNADO1 Sse Westlake, LANWS confirms tornado starting near the Sasol plant and moved across West Lake and into Lake Charles. Surveys are incomplete at this time and will resume at daylight tomorrow.
May 13, 4:46 PM CDTTORNADO1 Sse Westlake, LAWind damage, possibly associated with tornado. Public reports damage to stairs detached away from home, debris scattered across yard, neighborhood fence knocked down.
May 13, 4:47 PM CDTTSTM WND DMG1 Se Westlake, LAOverturned truck on I-10.
May 13, 4:47 PM CDTTSTM WND GST 753 S Westlake, LA
May 13, 4:49 PM CDTTSTM WND DMG3 Wsw Lake Charles, LATree snapped off at its base and blown approximately 30 to 40 feet across Prien rd. Time estimated by radar.
May 13, 4:53 PM CDTTSTM WND GST 523 E Lake Charles, LAAWOS station KCWF Chenault Lk Chas.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this tornado warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 13, 1:00 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 9.4 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2024-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2954 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2024-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2954 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
572 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
1.4
Supercell composite
5.8

Open this sounding in Storm Lab

The text

As transmitted.

242 
WFUS54 KLCH 132123
TORLCH
LAC019-132200-
/O.NEW.KLCH.TO.W.0028.240513T2123Z-240513T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lake Charles LA
423 PM CDT Mon May 13 2024

The National Weather Service in Lake Charles has issued a

* Tornado Warning for...
  Central Calcasieu Parish in southwestern Louisiana...

* Until 500 PM CDT.

* At 423 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Lunita, or 7 miles east of Starks, moving east at
  45 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Sulphur, Carlyss, and Buhler around 430 PM CDT.
  Lake Charles, Westlake, and Moss Bluff around 435 PM CDT.
  Gillis around 440 PM CDT.

This includes the following highways...
 Interstate 10 in Louisiana between mile markers 13 and 41.
 Interstate 210 between mile markers 1 and 12.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3021 9363 3039 9362 3040 9320 3040 9313
      3038 9313 3038 9304 3014 9305
TIME...MOT...LOC 2123Z 272DEG 40KT 3030 9354 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Stigger/87
1 follow-up statement
558 
WWUS54 KLCH 132143
SVSLCH

Severe Weather Statement
National Weather Service Lake Charles LA
443 PM CDT Mon May 13 2024

LAC019-132200-
/O.CON.KLCH.TO.W.0028.000000T0000Z-240513T2200Z/
Calcasieu LA-
443 PM CDT Mon May 13 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR CENTRAL
CALCASIEU PARISH...

At 442 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Sulphur, moving east at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Lake Charles and Moss Bluff around 450 PM CDT.
  Lebleu Settlement around 455 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3019 9344 3035 9343 3035 9304 3014 9305
TIME...MOT...LOC 2142Z 286DEG 41KT 3022 9331 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Stigger/87

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this tornado warning went out at May 13, 3:58 PM CDT, 25 minutes earlier.

Area forecast discussion, May 13, 3:58 PM CDT, 25 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
358 PM CDT Mon May 13 2024

...New SHORT TERM, LONG TERM, AVIATION, MARINE...

.SHORT TERM...
(Tonight through Wednesday night)
Issued at 235 PM CDT Mon May 13 2024

Forecast remains on track this afternoon as MCS is gaining steam
across SETX. We are starting to see the rear inflow jet descend
into the backside of the line with multiple bowing segments
evident on radar. This will quickly shift us from hail threat to
wind threat. It is quite possible, fairly widespread wind damage
could accompany this MCS as it pushes east into 3000-4500 j/kg
MLCAPE. We could see some significant wind gusts upwards of 65kts
localized across the areas as well. With the sufficient shear and
deep unidirectional flow parallel to the bndry layer, this MCS
should track across the I-10 corridor. Any large hail will be from
supercells anchoring along the bndry and/or cell mergers, before
they merge into the main MCS.

Flash flood threat remains, especially on the northern flank
where some areas are seeing 1-2hrs of very heavy to intense
rainfall rates. This will continue along the bndry, but flash
flood threat along the main MCS will be more so from intense
rainfall rates in urban areas. HREF LPMM continues to show areas
approaching 5 or 6 inches of rain generally along/north of I-10 to
US 190.

The threat for a tornado or two remains possible, but will be
confined to circulations along the MCS as it marches east.

It will take some time for the MCS to finally exit the region,
with lingering stratiform rain/gusty winds in the wake of the
MCS. By 06Z, much of the activity should be east of the CWA, but
some uncertainty remains as to timing.

The rest of Tuesday and Wednesday will be dry and warm/muggy.

&&

.LONG TERM...
(Thursday through next Sunday)
Issued at 235 PM CDT Mon May 13 2024

Moving forward into Thursday notable low-level subsidence will be
present over SETX / SWLA throughout the morning while the upper
level flow carries a slight amplification along the southern Plains
and Mississippi Valley. Meanwhile, a partially cutoff shortwave
from the northern stream pattern over the Four Corners regions
quickly begins to merge into the pattern north allowing a narrow
neck of speed divergence over Texas to develop surface troughing
across the state and TX/LA Gulf Coast by the end of the day. There
has been much variability in the signals of specific QPF. Previous
analysis suggested a surface low shifting inland from the SW below
the ARKLATEX region generating shower / thunderstorm activity along
the sfc low and associated warm front lifting NE over the
Mississippi Valley through Friday evening.

The region of divergence aloft is very progressive across the
Mississippi into the SE CONUS with the aforementioned weak surface
low moving off the Delaware Capes by Saturday, however, with only
broad ridging suggested in the wake of the system, the potential for
isolated to scattered POPs remains unsettled over lower SETX and
SWLA with a stalled frontal boundary that could easily interact with
minor perturbations aloft. Overall, this transitioning pattern,
though still unsettled, does not indicate signal of significant
weather headlines Friday through the upcoming weekend. This analysis
of the forecast is congruent with the SPC understanding of no severe
weather risks in the day 4-8 outlook. Convective modes of hazardous
weather aside, it is worth noting given the variance of guidance
with the recently experienced wet pattern, portions of SETX and SWLA
carry both a Slight Risk of Excessive Rainfall Thursday – Friday
night- ending Saturday morning. Thus, the big picture in the long
term is determining further rainfall on top of already well
saturated soils.

&&

.AVIATION...
(18Z TAFS)
Issued at 235 PM CDT Mon May 13 2024

VCTS shifting toward BPT and SETX through early afternoon with LCH
and AEX to follow shortly during the mid to late afternoon.
Conditions will periodically limit VIS to LIFR near and in heavy
thunderstorms but otherwise trend MVFR ceilings outside of storms
throughout the evening. Sites LFT and ARA will trend to similar
conditions with 2-3 hour later offset compared to SETX. Do note,
convective storms will likely bring +TSRA conditions periodically to
all site through 14th / 0800Z before shifting east leaving low MVFR
/ IFR ceiling leading into daybreak. Shortly after, dry air will mix
these conditions out to VFR with skies clearing into the midday
hours.

30

&&

.MARINE...
Issued at 235 PM CDT Mon May 13 2024

Moderate southerly winds will continue into the evening hours
ahead of a quasi-stationary boundary extending along the TX / LA
Gulf Coast. Shower and thunderstorm chances should increase west
to east through tonight, with a few strong to severe storms
likely. Heavy rainfall rates are likely over the coastal water
through midnight into Tuesday which will severely reduce
visibility at times amidst strong thunderstorm gusts. Winds will
shift westerly on Tuesday, then offshore Tuesday night with the
passage of a weak cold front. Winds will gradually veer back
southeast by Wednesday night, with rain chances returning by
Thursday as another low pressure system approaches the area.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  64  86  61  88 /  60   0   0   0
LCH  67  88  65  89 /  70   0   0   0
LFT  70  89  68  90 /  70  10   0   0
BPT  68  89  66  89 /  60   0   0   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Flood Watch through Tuesday morning for LAZ027>033-044-045-
     141>143-152-153-241>243.

TX...Flood Watch through Tuesday morning for TXZ180-201-259>262-515-
     516-615-616.

GM...None.

&&

SHORT TERM...78
LONG TERM....78/30
AVIATION...78

In the hours before

Special weather statement, May 13, 3:28 PM CDT, 55 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
328 PM CDT Mon May 13 2024

LAZ030-141-TXZ262-132100-
Beauregard LA-Northern Calcasieu LA-Southern Newton TX-
328 PM CDT Mon May 13 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN BEAUREGARD...
NORTHWESTERN CALCASIEU PARISHES IN SOUTHWESTERN LOUISIANA AND SOUTH
CENTRAL NEWTON COUNTIES THROUGH 400 PM CDT...

At 328 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Devils Pocket to near Gillis. Movement was
northeast at 25 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to vegetation and outdoor
         objects is possible.

Locations impacted include...
Deweyville, De Quincy, Starks, Lunita, Buhler, Hartburg, and Gillis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
southwestern Louisiana...and southeastern Texas.

&&

LAT...LON 3051 9320 3037 9320 3024 9376 3025 9377
      3047 9379
TIME...MOT...LOC 2028Z 245DEG 23KT 3039 9379 3043 9324

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Tingler
Special weather statement, May 13, 3:48 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
348 PM CDT Mon May 13 2024

LAZ073-241-TXZ515-615-616-132145-
West Cameron LA-Southern Calcasieu LA-Lower Jefferson TX-
Southern Orange TX-Upper Jefferson TX-
348 PM CDT Mon May 13 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN CAMERON PARISH...
JEFFERSON AND SOUTHERN ORANGE COUNTIES THROUGH 445 PM CDT...

At 348 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Rose City to 9 miles northwest of High
Island. Movement was east at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Beaumont, Port Arthur, Orange, Nederland, Groves, Port Neches, Bridge
City, Hamshire, Central Gardens, Sabine National Wildlife, Sabine
Pass, Johnsons Bayou, Port Acres, Fannett, La Belle, Southeast Texas
Regional Airport, Hackberry, Winnie, and Sea Rim State Park.

This includes Interstate 10 in Texas between mile markers 850 and
832.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
southwestern Louisiana...and southeastern Texas.

&&

LAT...LON 2957 9435 2989 9436 2989 9441 3006 9427
      3006 9331 2975 9365 2969 9384 2975 9389
      2980 9391 2985 9379 3000 9379 2999 9386
      2983 9392 2983 9393 2985 9393 2984 9395
      2968 9385 2967 9386 2968 9393
TIME...MOT...LOC 2048Z 264DEG 37KT 3005 9406 2966 9452

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Tingler
Special weather statement, May 13, 4:08 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
408 PM CDT Mon May 13 2024

LAZ031-073-074-141>143-241-242-132115-
West Cameron LA-Southern Calcasieu LA-Northern Acadia LA-Allen LA-
Southern Jefferson Davis LA-Northern Calcasieu LA-
Northern Jefferson Davis LA-East Cameron LA-
408 PM CDT Mon May 13 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN CAMERON...JEFFERSON
DAVIS...NORTHWESTERN ACADIA...SOUTHEASTERN CALCASIEU AND SOUTH
CENTRAL ALLEN PARISHES THROUGH 415 PM CDT...

At 406 PM CDT, Doppler radar was tracking severe thunderstorms
moving into Southwest Louisiana. Movement was east at 35 mph.

HAZARD...Strong to severe wind gusts are anticipated.

SOURCE...Radar indicated.

Locations impacted include...
Lake Charles, Eunice, Jennings, Cameron, Welsh, Iowa, Lake Arthur,
Kinder, Elton, Fenton, Grand Lake, Hayes, Lacassine National Wildlife
Refuge, Lake Charles Regional Airport, Grand Chenier, Evangeline,
Hacketts Corner, Lebleu Settlement, Holly Beach, and Lowry.

This includes the following highways...
 Interstate 10 in Louisiana between mile markers 32 and 68.
 Interstate 210 between mile markers 6 and 12.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2977 9319 2978 9327 2976 9334 2977 9334
      2979 9332 2980 9333 2980 9335 2976 9335
      2977 9348 2975 9360 3048 9301 3048 9241
      2971 9296
TIME...MOT...LOC 2106Z 263DEG 28KT 3041 9362 2976 9412

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH

Tingler
Local storm report, May 13, 4:09 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Lake Charles LA
409 PM CDT Mon May 13 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     Flash Flood      4 N Silsbee             30.41N 94.19W
05/13/2024                   Hardin             TX   Mesonet

            Gage reports that Mill Creek has exceeded
            its banks.

&&
Local storm report, May 13, 4:10 PM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Lake Charles LA
410 PM CDT Mon May 13 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     Flash Flood      1 SE Buna               30.43N 93.95W
05/13/2024                   Jasper             TX   Public

            Report from mPING: Street/road flooding;
            Street/road closed.

&&
Local storm report, May 13, 4:18 PM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Lake Charles LA
418 PM CDT Mon May 13 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     Flash Flood      1 NE Lumberton          30.27N 94.19W
05/13/2024                   Hardin             TX   Public

            Report from mPING: Street/road flooding;
            Street/road closed.

&&

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 9:45 PM CDTRiver Flood WatchLCHAllen13 hr
May 12, 9:45 PM CDTRiver Flood WarningLCHVernon6 days
May 13, 4:31 AM CDTSpecial Weather StatementLCHVernon29 min
May 13, 5:00 AM CDTSpecial Weather StatementLCHAllen30 min
May 13, 5:27 AM CDTSpecial Weather StatementLCHEvangeline33 min
May 13, 5:29 AM CDTSpecial Weather StatementLCHLaSalle16 min
May 13, 6:02 AM CDTSpecial Weather StatementLCHEvangeline28 min
May 13, 6:32 AM CDTSpecial Weather StatementLCHSaint Landry13 min
May 13, 10:35 AM CDTRiver Flood WarningLCHCalcasieu21 days
May 13, 10:35 AM CDTRiver Flood WarningLCHAllen21 days
May 13, 10:35 AM CDTRiver Flood WarningLCHBeauregard7 days
May 13, 10:35 AM CDTRiver Flood WarningLCHAcadia, Jefferson Davis, Vermilion21 days
May 13, 10:35 AM CDTRiver Flood WarningLCHAcadia, Evangeline, Saint Landry47 hr
May 13, 10:35 AM CDTRiver Flood WarningLCHAllen, Jefferson Davis21 days
May 13, 10:35 AM CDTRiver Flood WarningLCHAllen21 days
May 13, 2:36 PM CDTRiver Flood WatchLCHVernon22 hr
May 13, 3:28 PM CDTSpecial Weather StatementLCHCalcasieu32 min
May 13, 3:31 PM CDTSevere Thunderstorm WarningLCHBeauregard, Calcasieu29 min
May 13, 3:44 PM CDTSevere Thunderstorm Warning Considerable damage threatLCHBeauregard, Calcasieu61 min
May 13, 3:49 PM CDTSpecial Marine WarningLCH56 min
May 13, 3:51 PM CDTSevere Thunderstorm WarningLCHCameron54 min
May 13, 3:54 PM CDTFlash Flood WarningLCHBeauregard, Calcasieu5 hr
May 13, 4:08 PM CDTSpecial Weather StatementLCHCameron, Jefferson Davis7 min
May 13, 4:29 PM CDTSevere Thunderstorm Warning Destructive damage threatLCHCalcasieu, Jefferson Davis61 min
May 13, 4:34 PM CDTSevere Thunderstorm WarningLCHAllen, Beauregard, Calcasieu, Evangeline56 min
May 13, 4:36 PM CDTSevere Thunderstorm WarningLCHCameron, Vermilion54 min
May 13, 4:37 PM CDTSpecial Marine WarningLCH53 min
May 13, 4:49 PM CDTTornado WarningLCHCalcasieu, Jefferson Davis26 min
May 13, 4:56 PM CDTSevere Thunderstorm WarningLCHAllen, Avoyelles, Evangeline, Rapides, Saint Landry64 min
May 13, 4:56 PM CDTTornado WarningLCHCalcasieu, Cameron, Jefferson Davis34 min
May 13, 5:00 PM CDTFlash Flood WarningLCHAllen, Beauregard, Evangeline5 hr
May 13, 5:11 PM CDTTornado WarningLCHCalcasieu, Jefferson Davis34 min
May 13, 5:18 PM CDTSevere Thunderstorm Warning Considerable damage threatLCHAcadia, Cameron, Jefferson Davis, Lafayette, Vermilion42 min
May 13, 5:23 PM CDTSevere Thunderstorm WarningLCHCameron, Vermilion67 min
May 13, 5:27 PM CDTSpecial Marine WarningLCH63 min
May 13, 5:31 PM CDTTornado WarningLCHAcadia, Jefferson Davis13 min
May 13, 5:32 PM CDTFlash Flood WarningLCHAvoyelles, Evangeline, Rapides, Saint Landry5 hr
May 13, 5:46 PM CDTSevere Thunderstorm Warning Destructive damage threatLCHAcadia, Iberia, Lafayette, Saint Landry, Saint Martin, Vermilion44 min
May 13, 5:47 PM CDTSevere Thunderstorm WarningLCHAcadia, Avoyelles, Evangeline, Saint Landry43 min
May 13, 6:06 PM CDTTornado WarningLCHAcadia, Lafayette, Saint Martin24 min
May 13, 6:23 PM CDTSpecial Marine WarningLCH97 min
May 13, 6:25 PM CDTSevere Thunderstorm WarningLCHLafayette, Saint Landry, Saint Martin35 min
May 13, 6:26 PM CDTSevere Thunderstorm Warning Destructive damage threatLCHIberia, Lafayette, Saint Martin64 min
May 13, 6:27 PM CDTFlash Flood WarningLCHAcadia, Iberia, Lafayette, Saint Landry, Saint Martin, Vermilion3 hr
May 13, 6:30 PM CDTTornado WarningLCHSaint Martin15 min
May 13, 6:33 PM CDTSpecial Weather StatementLCHIberia27 min
May 13, 6:40 PM CDTTornado WarningLCHSaint Martin20 min
May 13, 6:58 PM CDTSpecial Weather StatementLCHIberia, St. Mary47 min

Nearby

Tornado Warnings in Louisiana, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.